# SDR YENA201712291032

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000601
- Aircraft time: 14,031 hours, 9,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: None
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUCK IN ARMED POSITION.   REMOVED THE BUSTLE AND PINNED BOTTLE,  APPLIED HEAD AND PERFORMED OPS CHECK OF DOOR IAW AMM 52-41-00.  OPS NORMAL. REMOVED PIN AND INSTALLED BUSTLE.
